Alert archive / Washington / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 6, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jul 23, 2014, 2:41 PM PDT for Garfield County, Whitman County, Washington. It was in force for 49 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 2:41 PM PDT (21:41 UTC)
- Expired
- Jul 23, 2014, 3:30 PM PDT
- In force
- 49 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Garfield County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 124 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 2:45 PM PDT | HAIL 1.5 | 1 Se Pomeroy, WA | EMERGENCY MANAGER REPORTED HAIL UP TO PING PONG SIZE JUST SOUTH OF POMEROY |
| Jul 23, 2:52 PM PDT | HAIL 0.75 | 2 Sse Pomeroy, WA | |
| Jul 23, 2:55 PM PDT | HAIL 1.75 | 6 Ene Pomeroy, WA | HAIL DENTED 3 CARS. ALSO BROKE SKY LIGHTS IN A METAL BUILDING AT DYE SEED RANCH. |
| Jul 23, 3:00 PM PDT | HAIL 1.25 | 4 Sse Mayview, WA | |
| Jul 23, 3:01 PM PDT | HAIL 1 | Mayview, WA | HAIL DAMAGED WHEAT CROP |
| Jul 23, 3:10 PM PDT | HAIL 1.75 | 9 Wsw Pullman, WA | ALSO BLEW A LARGE WATER TANK ABOUT 200 FEET. |
| Jul 23, 3:15 PM PDT | HAIL 1.25 | 3 Nw Pullman, WA | 1.25 HAIL, 55 MPH WINDS |
| Jul 23, 3:15 PM PDT | HAIL 1.25 | Pullman, WA | 1 TO 1.25 INCH HAIL AT THE WALMART ON HARVEST DRIVE IN PULLMAN. NOW HEAVY RAIN. |
| Jul 23, 3:15 PM PDT | HAIL 1.75 | 6 W Pullman, WA | GOLF BALL SIZE HAIL. FALLEN TREE LIMBS. |
| Jul 23, 3:22 PM PDT | HAIL 1.5 | 1 S Pullman, WA | PING PONG SIZE HAIL WITH WIND GUSTS OF AT LEAST 40 MPH. |
| Jul 23, 3:30 PM PDT | HAIL 1.25 | 3 Nw Pullman, WA | HAIL UP TO HALF DOLLAR SIZE REPORTED. WINDS SPEEDS UP TO 55 MPH OBSERVED. HEAVY RAIN UP TO 0.25 REPORTED IN 10 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832
WUUS56 KOTX 232141
SVROTX
WAC023-075-232230-
/O.NEW.KOTX.SV.W.0006.140723T2141Z-140723T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
241 PM PDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GARFIELD COUNTY IN SOUTHEAST WASHINGTON...
SOUTHEASTERN WHITMAN COUNTY IN EASTERN WASHINGTON...
* UNTIL 330 PM PDT
* AT 240 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
POMEROY...AND MOVING NORTH AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PULLMAN...COLFAX...POMEROY...ALBION...ALMOTA...WAWAWAI...DIAMOND
AND MAYVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
AREAS OF BLOWING DUST ARE EXPECTED NEAR AND AHEAD OF THE
THUNDERSTORM. MOTORISTS CAN EXPECT POOR VISIBILITIES AND SHOULD
REDUCE SPEEDS ACCORDINGLY.
&&
LAT...LON 4642 11772 4644 11774 4698 11757 4677 11705
4636 11750
TIME...MOT...LOC 2140Z 202DEG 39KT 4648 11758
$$
GKOCH2 follow-up statements
771 WWUS56 KOTX 232202 SVSOTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 302 PM PDT WED JUL 23 2014 WAC023-075-232230- /O.CON.KOTX.SV.W.0006.000000T0000Z-140723T2230Z/ GARFIELD WA-WHITMAN WA- 302 PM PDT WED JUL 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR NORTHEASTERN GARFIELD AND SOUTHEASTERN WHITMAN COUNTIES... AT 255 PM PDT...GARFIELD EMERGENCY MANAGERS REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE IN THE POMEROY AREA. SEVERAL OTHER REPORTS OF PENNY HAIL HAVE BEEN REPORTED IN THE VICINITY OF POMEROY AS WELL. HAIL HAS COVERED THE GROUND WHITE IN PLACES. THIS STORM WAS MOVING NORTH AT 40 MPH...HEADING TOWARD THE WESTERN EDGE OF PULLMAN. WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...AS WELL AS THE POTENTIAL FOR BLOWING DUST. LOCATIONS IMPACTED INCLUDE... PULLMAN...COLFAX...ALBION...ALMOTA...WAWAWAI...DIAMOND AND MAYVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4651 11756 4698 11757 4677 11705 4652 11735 TIME...MOT...LOC 2158Z 202DEG 39KT 4667 11747 $$ GKOCH
217 WWUS56 KOTX 232213 SVSOTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 313 PM PDT WED JUL 23 2014 WAC023-075-232230- /O.CON.KOTX.SV.W.0006.000000T0000Z-140723T2230Z/ GARFIELD WA-WHITMAN WA- 313 PM PDT WED JUL 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR NORTH CENTRAL GARFIELD AND EAST CENTRAL WHITMAN COUNTIES... AT 311 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES...OR UP TO THE SIZE OF EGGS...IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF PULLMAN...AND MOVING NORTH AT 45 MPH. LOCATIONS IMPACTED INCLUDE... PULLMAN...COLFAX...ALBION AND WAWAWAI. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING PING PONG BALL HAIL NEAR POMEROY...AND THIS STORM HAS GOTTEN STRONGER!!! . SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. AREAS OF BLOWING DUST ARE EXPECTED NEAR AND AHEAD OF THE THUNDERSTORM. MOTORISTS CAN EXPECT POOR VISIBILITIES AND SHOULD REDUCE SPEEDS ACCORDINGLY. && LAT...LON 4665 11747 4693 11745 4677 11705 4660 11725 TIME...MOT...LOC 2211Z 202DEG 39KT 4680 11739 $$ GKOCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:25 PM PDT, 16 minutes earlier.
Area forecast discussion, Jul 23, 2:25 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
225 PM PDT WED JUL 23 2014
.SYNOPSIS...
A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH
THE REGION TODAY AND TONIGHT, BRINGING THUNDERSTORMS WITH POCKETS
OF HEAVY RAIN. COOL AND WINDY WEATHER IS EXPECTED FOR THURSDAY.
TEMPERATURES WILL REBOUND BY THE WEEKEND AND BE ACCOMPANIED BY DRY
CONDITIONS. HOT WEATHER WILL RETURN TO THE AREA ON SUNDAY AND
EARLY NEXT WEEK.
&&
.DISCUSSION...
REST OF THE AFTERNOON AND TONIGHT...
...SEVERE THUNDERSTORMS CONTINUE BE A THREAT THROUGH THIS
EVENING OVER MUCH OF THE REGION...
SEVERE THUNDERSTORMS WERE MOVING THROUGH EAST SLOPES OF THE
CASCADES THROUGH MUCH OF THE DAY WITH FLASH FLOODING NEAR SOME OF
THE RECENT BURN AREAS SUCH AS THE CARLTON COMPLEX AND MILL CANYON
FIRES. FLASH FLOOD WARNINGS HAD BEEN ISSUED IN THIS REGION SINCE
EARLY AFTERNOON. ALONG WITH THE HEAVY RAIN THERE HAD ALSO BEEN
REPORTS OF HAIL AS LARGE AS A QUARTER.
RADAR AND SATELLITE CONTINUE TO SHOW THE PROGRESSION OF THE COLD
FRONT AND STRONG THUNDERSTORMS PROGRESSING THROUGH THE CASCADES,
OKANOGAN REGION AND SOUTHERN WASHINGTON AS OF 2 PM. THESE STORMS
WILL CONTINUE TO PROGRESS SWIFTLY NORTH AND EAST THROUGH THIS
EVENING WITH A POTENTIALLY DAMAGING AND DEADLY COMBINATION OF
FREQUENT LIGHTNING, POSSIBLE GOLF BALL SIZED HAIL, STRONG WIND
GUSTS TO 60 MPH AND VERY HEAVY RAIN CAUSING LOCALIZED FLASH
FLOODING.
OVERALL ESTIMATES OF STORMS REACHING THE MAJOR METRO AREAS OF
SPOKANE AND COEUR D'ALENE AS EARLY AS 3 PM AND PROGRESSING INTO
THE NORTHEAST MOUNTAINS OF WASHINGTON AND IDAHO PANHANDLE SHORTLY
THEREAFTER. IT IS HIGHLY URGED TO TAKE SHELTER THIS AFTERNOON AND
EVENING IN A STURDY BUILD UNTIL THE THE THREAT OF THESE
THUNDERSTORMS PASS. THE OVERALL THREAT OF WIDESPREAD SEVERE
THUNDERSTORMS SHOULD PASS BY LATE EVENING BUT THUNDERSTORMS WILL
PERSIST OVERNIGHT NEAR THE CANADIAN BORDER UNTIL AROUND MIDNIGHT.
BEHIND THE COLD FRONT AND THUNDERSTORMS, WIND WILL CONTINUE TO BE
STRONG WITH 35 MPH GUSTS LASTING INTO THE LATE EVENING HOURS.
PLEASE CONTINUE TO CHECK FREQUENTLY ON THE EVOLUTION OF THIS
DANGEROUS SITUATION FROM LOCAL RADIO AND TELEVISION NEWS SOURCES
AND THE NWS SPOKANE WEB SITE AT HTTP://WEATHER.GOV/SPOKANE.
THURSDAY THROUGH SATURDAY...
SHOWERS WILL STILL LINGER OVER THE MOUNTAINS ESPECIALLY NORTH AND
EAST IN THE IDAHO PANHANDLE. TEMPERATURES WILL BE COOLER THURSDAY
WILL A COOL NIGHT THURSDAY NIGHT. GOING INTO FRIDAY AND SATURDAY
MOUNTAIN SHOWERS WILL BE GREATLY DIMINISHED AND A WARMING TREND
WILL BEGIN AS HIGH PRESSURE BUILDS INTO THE REGION. TC
SUNDAY THROUGH WEDNESDAY: THE HEAT RETURNS TO THE INLAND
NORTHWEST. HIGH PRESSURE BUILDS OVER THE AREA FOR AN EXTENDED
PERIOD OF HOT WEATHER. BUT THERE ARE SOME FLIES IN THE OINTMENT.
BOTH THE ECMWF AND GFS SHOW A LITTLE RIPPLE IN THE FLOW COMING UP
FROM THE SOUTHWEST SOMETIME SUNDAY OR MONDAY. THIS BRINGS MOISTURE
INTO THE AREA WHICH COULD BRING A THREAT OF HIGH-BASED (I.E.
MOSTLY DRY) THUNDERSTORMS. THE BEST CHANCE WOULD BE OVER SOUTHEAST
WASHINGTON AND THE SOUTHERN PANHANDLE FOR MONDAY. AFTER THAT WAVE,
CONVECTION SHOULD MAINLY BE CONFINED TO THE SOUTH OF OUR AREA, BUT
THAT COULD CHANGE WITH THE NEXT FORECASTS.
THE OTHER AFFECT OF THIS MOISTURE IS THAT IT WILL PLAY HAVOC WITH
THE TEMPERATURES FOR MONDAY. CLOUDS OVERNIGHT COULD RESULT IN RATHER
BALMY LOW TEMPERATURES. CLOUDS DURING THE DAY COULD SHAVE A FEW
DEGREES OFF THE HIGH TEMPERATURES. AT THIS POINT I COOLED
TEMPERATURES A BIT FOR MONDAY AFTERNOON. RJ
&&
.AVIATION...
18Z TAFS: LOW PRESSURE OFF THE COAST WILL SHIFT MOVE INLAND OVER
THE NEXT 24 HOURS. WIDESPREAD RAIN...HEAVY AT TIMES WILL BE NEAR
KEAT WITH EMBEDDED LIGHTNING STRIKES. STRONGER STORMS EXPECTED TO
DEVELOP IN THE BASIN AND TRACK EAST TOWARD THE WA/ID BORDER ARND
00Z BRINGING THE POTENTIAL FOR DAMAGING WINDS, HAIL, AND HEAVY
DOWNPOURS. GUSTY WINDS WILL FOLLOW IN THE WAKE OF COLD FRONT
PASSAGE LATE AFTERNOON AND INTO THE OVERNIGHT PERIODS. LINGERING
SHOWERS OVER THE NORTHERN MOUNTAINS FOR THURSDAY BUT ALL TAF SITES
DRY OUT OVERNIGHT. /SB
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 51 71 50 76 54 84 / 70 20 10 0 0 0
COEUR D'ALENE 53 67 49 75 48 82 / 70 30 10 0 0 0
PULLMAN 49 69 45 75 44 83 / 60 10 0 0 0 0
LEWISTON 57 78 54 83 55 91 / 40 10 0 0 0 0
COLVILLE 53 71 50 79 48 87 / 80 30 10 0 0 0
SANDPOINT 54 66 48 73 47 81 / 80 40 10 0 0 0
KELLOGG 52 65 49 73 49 81 / 80 30 10 0 0 0
MOSES LAKE 56 75 53 83 53 89 / 60 10 0 0 0 0
WENATCHEE 57 73 56 82 60 87 / 60 20 0 0 0 0
OMAK 54 74 52 82 53 88 / 80 20 10 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR EAST SLOPES
NORTHERN CASCADES-OKANOGAN VALLEY-WENATCHEE AREA.
&&Hazardous weather outlook, Jul 23, 6:30 AM PDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 630 AM PDT WED JUL 23 2014 IDZ001>004-026-027-WAZ031>038-044-241330- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WATERVILLE PLATEAU- 630 AM PDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A THREAT OF STRONG TO ISOLATED SEVERE THUNDERSTORMS EXISTS WEDNESDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG AND POTENTIALLY DAMAGING WINDS...HAIL AND HEAVY RAINFALL. THE HIGHEST THREAT OF STORMS COMES BETWEEN 2 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WAZ041>043-241330- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 630 AM PDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL FOR LOCALLY HEAVY RAINFALL ASSOCIATED WITH SHOWERS AND THUNDERSTORMS WILL INCREASE NEAR THE NORTHERN CASCADES WEDNESDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE WENATCHEE AREA...EAST SLOPES NORTHERN CASCADES...AND OKANOGAN VALLEY THROUGH WEDNESDAY EVENING. IN ADDITION A THREAT OF STRONG THUNDERSTORMS EXISTS WEDNESDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG WINDS...SMALL HAIL. THE HIGHEST THREAT OF STORMS COMES BETWEEN 1 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 23, 1:06 PM PDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
106 PM PDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 2 N ARDENVOIR 47.76N 120.37W
07/23/2014 M0.50 INCH CHELAN WA TRAINED SPOTTER
SPOTTER REPORTED 0.50 INCH RAIN IN 10 MIN WITH
THUNDERSTORM. 4-6 INCHES OF MUD REPORTED ON ENTIAT RIVER
RD AT MILE MARKER 11 AND 12.
&&
LNISBETLocal storm report, Jul 23, 1:26 PM PDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
126 PM PDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HEAVY RAIN 13 NNE PLAIN 47.93N 120.55W
07/23/2014 E0.00 INCH CHELAN WA NWS EMPLOYEE
HEAVY RAIN HAS CAUSED LARGE ROCKS TO FALL ON TOMMY CREEK
RD.
&&
LNISBETLocal storm report, Jul 23, 2:08 PM PDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
208 PM PDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL TWISP 48.36N 120.12W
07/23/2014 E0.50 INCH OKANOGAN WA EMERGENCY MNGR
TWISP FIRE CAMP REPORTED 1/2 INCH HAIL AND WIND GUSTS UP
TO 54 MPH.
0200 PM HAIL WINTHROP 48.47N 120.18W
07/23/2014 M0.88 INCH OKANOGAN WA FIRE DEPT/RESCUE
CARLTON FIRE COMPLEX REPORTED NICKEL SIZE HAIL AT THE
FIRE.
0200 PM HAIL WINTHROP 48.47N 120.18W
07/23/2014 M1.00 INCH OKANOGAN WA NWS EMPLOYEE
CARLTON FIRE COMPLEX HAS REPORTED HAIL UP TO 1 INCH IN
DIAMETER.
&&
LNISBETLocal storm report, Jul 23, 2:40 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
240 PM PDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL WINTHROP 48.47N 120.18W
07/23/2014 M1.00 INCH OKANOGAN WA TRAINED SPOTTER
HAIL UP TO 1 INCH AND HEAVY RAIN IN WINTHROP
0214 PM HEAVY RAIN WINTHROP 48.47N 120.18W
07/23/2014 M0.43 INCH OKANOGAN WA NWS EMPLOYEE
STRONG THUNDERSTORM NEAR WINTHROP HAS PRODUCED 0.43 OF
RAIN IN 15 MINUTES.
0220 PM FLASH FLOOD 3 SW ENTIAT 47.64N 120.26W
07/23/2014 CHELAN WA NWS EMPLOYEE
MILLS CANYON FIRE REPORTED 5 SMALL DEBRIS FLOWS UP THE
ENTIAT RIVER CANYON
&&
LNISBETThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:55 PM PDT | Flash Flood Warning | OTX | Okanogan | 3 hr |
| Jul 23, 1:26 PM PDT | Severe Thunderstorm Warning | OTX | Okanogan | 40 min |
| Jul 23, 1:41 PM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Jul 23, 2:08 PM PDT | Flash Flood Warning | OTX | Chelan | 5 hr |
| Jul 23, 2:43 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 23, 2:51 PM PDT | Special Weather Statement | OTX | Okanogan | 24 min |
| Jul 23, 2:56 PM PDT | Special Weather Statement | OTX | Lincoln | 34 min |
| Jul 23, 3:00 PM PDT | Special Weather Statement | OTX | Stevens | 45 min |
| Jul 23, 3:13 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Stevens | 47 min |
| Jul 23, 3:22 PM PDT | Severe Thunderstorm Warning | OTX | Whitman | 38 min |
| Jul 23, 3:31 PM PDT | Special Weather Statement | OTX | Whitman | 44 min |
| Jul 23, 3:37 PM PDT | Severe Thunderstorm Warning | OTX | Asotin, Garfield, Whitman | 38 min |
| Jul 23, 3:59 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 31 min |
| Jul 23, 4:00 PM PDT | Severe Thunderstorm Warning | OTX | Lincoln, Spokane, Stevens | 45 min |
| Jul 23, 4:01 PM PDT | Severe Thunderstorm Warning | OTX | Spokane, Whitman | 44 min |
| Jul 23, 4:09 PM PDT | Special Weather Statement | OTX | Ferry | 66 min |
| Jul 23, 4:22 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 53 min |
| Jul 23, 4:26 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Ferry, Grant, Lincoln, Okanogan, Stevens | 49 min |
| Jul 23, 4:40 PM PDT | Severe Thunderstorm Warning | OTX | Lincoln | 35 min |
| Jul 23, 4:58 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Okanogan | 77 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.